# SDR SWAA2018070223173

- Difficulty date: June 27, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 70,534 hours, 42,383 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD EMERGENCY FLASHLIGHT INOP.  R&R BATTERY PER MM.
